Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

CAN NOT HAVING YOR PERIOD AFFECT YOUR EMOTIONS/HORMONES?

HAD MY 1ST CHILD JAN.30 GOT THE SHOT THE NEXT DAY...HAVENT HAD A SHOT SINCE...AND HAVENT HAD A PERIOD...GOIN CRAZY OUTTA MY MIND!!!! PLEASE HELP

Answer Question
 
MsCasoN69

Asked by MsCasoN69 at 11:25 AM on Jun. 26, 2009 in Relationships

Level 1 (0 Credits)
Answers (2)
  • yeah, the shot (i'm assuming you mean depo) can really screw your hormones and your "emotions" up.
    abbynzachsmommy

    Answer by abbynzachsmommy at 11:30 AM on Jun. 26, 2009

  • Birth control is nothing but hormones. The shot is what is full of hormones so that would most likely be a cause of emotions. You should callthe Doc. Aren't you supposed to have that shot more often to keep you from getting pregnant? I would have thought the hormone would be out but i never took it so I'm not sure.
    itsmesteph11

    Answer by itsmesteph11 at 11:31 AM on Jun. 26, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.